# SDR KCSA202404121047

- Difficulty date: April 12, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N742CK
- Make and model: Boeing 747446
- Aircraft serial: 24424
- Aircraft time: 119,349 hours, 24,765 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1240 Lbl80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CANTED PRESSURE WEB AT STA. 1240 APPROXAMETLY LBL 80
